# SDR DALA2025061304486

- Difficulty date: June 13, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 77,106 hours, 30,100 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 CORROSION OUT OF LIMITS, IN REF TO NRC 00467: CORROSION ON ON DECK PLATE AT FLOOR STRUCTURE OF PASSENGER CABIN WITH ORIGINAL THICKNESS: 0.071IN AND MINIMUM REMAINING THICKNESS: 0.037IN BTW STA STA1681 LBL12 AND LBL25 AND STA1698 TO STA 1706 RBL 49 WITH MINIMUM REMAINING THICKNESS: 0.035IN THEREFORE IT IS OUT OF LIMITS PER B757-200 SRM 53-60-51-1A, PROCEDURE 2, ALLOWABLE DAMAGE 2, PAR. 4.A, TABLE 102. CORRECTIV ACTION: SUMMARY OF NRC 00580: CORROSION LEVEL 2: DECK PLATE AT FLOOR STRUCTURE OF PASSENGER CABIN BTW STA STA1681 LBL12 AND LBL25 AND STA 1698 TO STA 1706 RBL 49 WAS REPAIRED PER B757-200 SRM 53-60 -51-2R, PROCEDURE 2, REPAIR 2 (ALTERNATIVE I) (1021208)
